Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Pain in the back, discomfort in the lower abdomen. Urinalysis showing high bilirubin levels. Liver or kidney disease? STD?

I recently have had pain in my back and alot of discomfort in my abdomen i went to a doctor and they did a urinanalysis and a blood test . The doctor told me the blood test was fine but the urinanallysis wasn t . I was high in biliburin and WBC and RBC where found. She stated it could be my liver or kidneys but also my husband had his physical last year and he was High in WBC . Last time we had sex previouse to my sickness i told him that his ureatha was red and spotty. I am wondering could we be passing an infection back and forth between us
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General Surgeon 's  Response
if you are worried about STDs then a panel of investigations available at a standard laboratory, talk to your husband and both of you get it done. regarding high bilirubin and wbcs and rbcs in urine, get thorough renal function test and urine culture and sensitivity.
Answered: Mon, 12 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor